Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46751
Title: Chebyshev inequality for Sugeno integrals
Authors: Caballero, J. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Chebyshev inequality
Sugeno integral
Comonotone functions
Issue Date: 2010
Project: Analisis No Lineal y Aplicaciones. 
Journal: Fuzzy Sets and Systems 
Abstract: In this paper we study Chebyshev inequality for Sugeno integrals on an arbitrary fuzzy measure space. Particularly, we obtain other Chebyshev type inequalities which relate the measure of a level set of the maximum and the sum of two non-negative integrable functions and their integrals. Finally, we apply our results to the case of comonotone functions
URI: http://hdl.handle.net/10553/46751
ISSN: 0165-0114
DOI: 10.1016/j.fss.2009.12.006
Source: Fuzzy Sets and Systems [ISSN 0165-0114], v. 161 (10), p. 1480-1487
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.